Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Severe palpitations, panic attacks with depression. EKG, stress test, holter monitor, normal. Had uterus infection after D&C. Cause?

Hi I had a baby four months ago, I had retain products, so I had a D&C surgery done, about two weeks after I had a bad uterus infection, I came home after getting medical care in the hospital and a week after I started getting palpitations( never had that before) then about two weeks after that I went and get a depo shot for birth control, after about three days on the shot †̥ђε palpitations came back and often like panic attacks)then I dizziness , headaches, hot flashes, sweaty hands and feet, depression , I m always worried, went to †̥ђε emergency room countless time and †̥ђε doctors keep saying everything is find, had EKG, CT scan , stress test, holter monitor , chest extra, blood work and everything keep coming back normal, but I m still getting †̥ђε feeling, what do you think is wrong with me?
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.
The possible causes for your problem are :
- Blood loss during the delivery can cause anemia and that can present with palpitations, dizziness etc.
- Side effects of the depo.
-Postpartum depression. Some women may have postpartum depression after delivery.
-Thyroid abnormalities
So you once consult gynecologist, get examined.
If anemia is there, you need iron supplements.
If the cause is found to be depo, you can shift to some other contraceptive method.
In case of postpartum depression, you may need psychological councilling and support of your family members in dealing with the problems.
Check for thyroid profile once.
Take care.
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor